Varieties of small Kodaira dimension whose cotangent bundles are semiample
Compositio Mathematica, Tome 84 (1992) no. 1, pp. 43-52
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_1_43_0,
author = {Fujiwara, Tsuyoshi},
title = {Varieties of small {Kodaira} dimension whose cotangent bundles are semiample},
journal = {Compositio Mathematica},
pages = {43--52},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {1},
mrnumber = {1183561},
zbl = {0763.14015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_1_43_0/}
}
TY - JOUR AU - Fujiwara, Tsuyoshi TI - Varieties of small Kodaira dimension whose cotangent bundles are semiample JO - Compositio Mathematica PY - 1992 SP - 43 EP - 52 VL - 84 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__84_1_43_0/ LA - en ID - CM_1992__84_1_43_0 ER -
Fujiwara, Tsuyoshi. Varieties of small Kodaira dimension whose cotangent bundles are semiample. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 43-52. http://geodesic.mathdoc.fr/item/CM_1992__84_1_43_0/